Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Irregular periods after taking birth control pills - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Menstruation and Miscarriage
Answered by

General & Family Physician
Practicing since : 2009
Answered : 594 Questions

Doctor :   hi
Doctor :   how can i help you
User :   Hi , i stopped taking my birth control on the 17th of january and i havent had my period since ,is there anything wrong ?
Doctor :   ok
Doctor :   how long u have been taking pills
User :   3 months
Doctor :   it will take sometime for the periods to get regular
User :   ok
Doctor :   did u do a urine pregnancy test antyime
User :   i never had intercourse
Doctor :   ok
Doctor :   it could be due to stress
Doctor :   or hormonal imbalance
User :   ok , im 18
Doctor :   i would suggest u to consult agynecologist
Doctor :   to find the cause
User :   ok
Doctor :   u may need few test like blood work, ultrasound
Doctor :   to find out the cause
User :   ok . i always had irregular periods tho
Doctor :   do u have facial hairs
User :   no
User :   so , do you thinks its something major
Doctor :   it could that u have anemic
Doctor :   or have cysts in ovary

Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor